Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum and addendum to: “Pseudo-matchings of a bipartite graph” (Proc. Amer. Math. Soc. 42 (1974), 28–32) by Alan Brace and Daykin
HTML articles powered by AMS MathViewer

by D. E. Daykin PDF
Proc. Amer. Math. Soc. 56 (1976), 380-382 Request permission

Abstract:

For an undirected bipartite graph $G$ conditions on $\deg x + \deg y$ for $xy \notin G$ ensure sets of independent lines extend to hamiltonian cycles.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C35
  • Retrieve articles in all journals with MSC: 05C35
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 380-382
  • MSC: Primary 05C35
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0409269-7
  • MathSciNet review: 0409269